# SDR SWIA2019071246052

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 27,255 hours, 16,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING RECEIVED A LEFT BLEED DUCT WARNING AND PLANE BEGAN TO DE-PRESSURIZE.  INITIATED AN EMERGENCY DESCENT. (FLT#5355) CLOSED   FOUND BLEED AIR LEAK AT THE LEFT AC PACK HEAT EXCHANGER INLET SLEEVE BLOWING TOWARD BLEED LEAK DETECTION LOOPS MT141 AND MT142, WHICH WERE FLAGGED BY THE MDC. ADJUSTED THE SLEEVE AND VERIFIED NO LEAKS PRESENT. REMOVED AND REPLACED THE LT PACK HOT AIR SHUTOFF VALVE IAW AMM. NO LEAKS NOTED. OPERATIONAL CHECKS GOOD AT THIS TIME.
